arrow
Volume 26, Number 2
Previous Issue Next Issue

Yuanming Wang & Benyu Guo

J. Comp. Math., 26 (2008), pp. 123-148.

Preview Full PDF 2027 20620 Abstract

M. Asch & S. M. Mefire

J. Comp. Math., 26 (2008), pp. 149-195.

Preview Full PDF 2063 20911 Abstract

Ming Wang & Weimeng Zhang

J. Comp. Math., 26 (2008), pp. 196-208.

Preview Full PDF 2031 20784 Abstract

Yanren Hou & Liquan Mei

J. Comp. Math., 26 (2008), pp. 209-226.

Preview Full PDF 1882 20850 Abstract

Li Wang & Yongzhong Song

J. Comp. Math., 26 (2008), pp. 227-239.

Preview Full PDF 1916 20695 Abstract

Junfeng Yin & Zhongzhi Bai

J. Comp. Math., 26 (2008), pp. 240-249.

Preview Full PDF 1981 21510 Abstract

Weifang Zhu, Jungong Xue & Weiguo Gao

J. Comp. Math., 26 (2008), pp. 250-258.

Preview Full PDF 1977 20867 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard